# SDR F3LA200200107

- Difficulty date: March 9, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 50,525 hours, 32,936 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: R1792196
- Condition: Cracked
- Location: Cargo Door
- Part time: 50,525 hours, 32,936 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OUTFLOW VALVE TEST WITH THE AIRCRAFT PRESSURIZED, MAINTENANCE REPORTED A LOUD POP IN THE AREA OF THE AFT CARGO DOOR AND FOUND A 5-INCH CRACK IN THE RADIUS OF THE DOOR FRAME OTBD OF THE LOWER FWD STOP FITTING AND CRACKS IN THE LOWER DOOR BEAM OTBD CHORD AND WEB.  REPLACED THE AFT CARGO DOOR.
